MathSciNet Relay Station
MathSciNet bibliographic data
MR2314703 47H10 (47H09 47H20)
Chen, Rudong; He, Huimin Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space. Appl. Math. Lett. 20 (2007), no. 7, 751–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement